MAUDE Adverse Event Report: NUVASIVE INC. NUVASIVE PRECEPT SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

NUVASIVE INC. NUVASIVE PRECEPT SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 8800000
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device has been returned for evaluation nor have radiographs or images provided to confirmed the alleged malfunction.Label review: ".Potential adverse events and complications: potential risks identified with the use of this system, which may require additional surgery, include: bending, fracture or loosening of implant component(s)." ".Failure to final-tighten the lock screws with the counter-torque and torque t-handle may result in rod not able to normalize to the tulip.All lock screws should be final-tightened with the counter-torque and torque t-handle.Do not final-tighten through other instruments in the set." ".Care should be taken to insure that all components are ideally fixated prior to closure." ".Failure to verify screw height following insertion may result in screw heights not matching lordosis of the patient.All heights of screws should match with patient¿s lordosis to facilitate the best rod normalization when securing lock screws.".
 
Event or Problem Description
On an unknown date a patient underwent a single level posterior fixation procedure with no reported issues.Post-operative, a set screw was identified as detached.On (b)(6) 2020 a revision procedure took place.No patient injury reported.

Brand Name
NUVASIVE PRECEPT SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
NUVASIVE INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key9794715
Report Number2031966-2020-00034
Device Sequence Number2185268
Product Code NKB
UDI-Device Identifier00887517344076
UDI-Public887517344076
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K122352
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8800000
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date03/05/2020
Patient Sequence Number1